# SDR DALA2024093009505

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 59,893 hours, 27,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 SEAT 1 FWD EEPLS INOP. CORRECTIVE ACTION: FOUND DAMAGED WIRE BENEATH SEAT 1C. REPAIRED WIRE IAW B757 SWPM 20-10. OPS CK GOOD. (6464750)
